Blacking out? Is this normal coming off Prostap3?

Hey people,

Could use a little advice. Was on Prostap 3 injections for over a year (Hrt also) for stage 4 endo and cyst on ovary. Moved to Australia and was not able to get the injections here as it is only used for cancerous tumours, not endo. But didn't mind coming off them cuz of the issue of brittle bones. A very good person on this site warned me of the bad effects of continuing Prostap 3, even tho my consultant was willing to let me stay on the injections until I reached menopause age. Scary!!

But my prob is blacking out. My last injection was 4 months ago, so I also stopped my Hrt when I wasn't able to continue with my injections. About 3 weeks ago was my first black out, even tho I had went out for just seconds I was driving and it was scary. My next one was Monday past. My legs just went like pure jelly and I started falling forward, when I came to I was lying on the ground. It was only a few seconds too. Unfortunately I feel like crap now. The extreme tiredness is back already and the pain in my hips and small of my back getting worse...tho periods have not started yet. Not looking forward to that.

Getting a full blood check done but I was wondering if anyone else had probs like this coming off Prostap or just with endo in general.

I'll be thankful for any feedback.

Thanks

Twinkletoes

oldestnewest

You may also like...